# SDR AALA202409270430

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 22,374 hours, 8,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERATIVE AT SEAT PATH 11ABC ,12ABC AND 13ABC. RE-PINNED BLACK WIRE ON CONNECTOR 7261VC3-A LOWER SIDEWALL ROW 12A, B, C.
